A 21-year-old female asked:
Can you overdose on birth control pill?
yesterday my friend said was gonna overdose on the pill and i havent heard from her since. will she be ok?
1 doctor answer • 4 doctors weighed in
Specializes in Obstetrics and Gynecology
Hormone "overdose": It is possible to "overdose" on a hormonal medication, but immediate death is not one of the effects.
Created for people with ongoing healthcare needs but benefits everyone.
366 viewsReviewed >2 years ago
Last updated Mar 15, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.